# SDR SWIA202266392

- Difficulty date: June 21, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 44,792 hours, 38,113 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Stuck
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUCK SCREW SHANK IN PRESSURE FLOOR SILL (RELATIVE TO FLOOR PANEL 262DRF)     (C-CHECK RO 8/31/2022)     REMOVED AND REPLACED 1 EA DOME NUT IN PRESSURE FLOOR SILL (RELATIVE TO FLLOR PANEL 262DRF) PER CRJ 200 SRM 51-42-06 AND PERFORM REPAIR PER REO 601R-53-41-3047 REV --  DATE 2022-08-01 AND RECEIVED AND COMPLIED WITH ALL STEPS OF REO 601R-53-41-666 REV -C DATE 2012-11-06. COMPLIED WITH SKY CARD 51-900-1003-SKY. SEE CONTINUE CARD FOR ALL WORK ACCOMPLISHED. LEAK CHECK GOOD
